Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On Borel's method of summability


Authors: W. Meyer-König and K. Zeller
Journal: Proc. Amer. Math. Soc. 11 (1960), 307-314
MSC: Primary 40.00
DOI: https://doi.org/10.1090/S0002-9939-1960-0113061-9
MathSciNet review: 0113061
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. P. Boas, Jr., Entire functions, New York, 1954.
  • [2] R. G. Cooke, Infinite matrices and sequence spaces, London, 1950.
  • [3] P. Erdös, On a high-indices theorem in Borel summability, Acta Math. Acad. Sci. Hungar. vol. 7 (1957) pp.265-281.
  • [4] D. Gaier, On modified Borel methods, Proc. Amer. Math. Soc. vol. 6 (1955) pp. 873-879.
  • [5] -, Über ganze Funktionen vom Exponentialtyp mit Lückenreihen, Math. Z. vol. 68 (1958) pp. 488-497.
  • [6] G. H. Hardy, Divergent series, Oxford, 1949.
  • [7] W. Meyer-König and K. Zeller, Lückenumkehrsätze und Lückenperfektheit, Math. Z. vol. 66 (1956) pp. 203-224.
  • [8] -, Funktionalanalytische Behandlung des Taylorschen Summierungsverfahrens, Centre belge de recherches mathématiques, Colloque sur la théorie des suites (tenu à Bruxelles du 18 au 20 décembre 1957), Paris and Louvain, 1958, pp. 32-53.
  • [9] L. Włodarski, Sur les méthodes continues de limitation, I, Application de l'espace $ {B_0}$ de Mazur et Orlicz à l'étude des méthodes continues, Studia Math. vol. 14 (1955) pp. 161-187.
  • [10] K. Zeller, Theorie der Limitierungsverfahren, Berlin, Göttingen, Heidelberg, 1958.
  • [11] -, Approximation in Wirkfeldern von Summierungsverfahren, Arch. Math. vol. 4 (1953) pp. 425-431.
  • [12] -, FK-Räume in der Funktionentheorie, Math. Z. vol. 58 (1953) pp. 288305 and 414-435.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 40.00

Retrieve articles in all journals with MSC: 40.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1960-0113061-9
Article copyright: © Copyright 1960 American Mathematical Society